# SDR 9715939982

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982US
- Make and model: Doug DC-9-32
- Aircraft serial: 45790
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED, THE AFT LEFT OVERWING EXIT EMERGENCY LIGHT AND LAST FOUR PASSENGER ROW EMERGENCY LIGHTS ILLUMINATE WHEN PRESSURE IS APPLIED TO OUTER WALL OF LEFT LAVATORY AND ALSO BLINK ON AND OFF DURING FINAL APPROACH.  REPLACED AFT BATTERY PACK DUE TO SHORT.  OPERATIONAL CHECK NORMAL.
